Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The law of the iterated logarithm for Brownian motion in a Banach space


Authors: J. Kuelbs and R. Lepage
Journal: Trans. Amer. Math. Soc. 185 (1973), 253-264
MSC: Primary 60G15; Secondary 60B05
MathSciNet review: 0370725
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Strassen's version of the law of the iterated logarithm is proved for Brownian motion in a real separable Banach space. We apply this result to obtain the law of the iterated logarithm for a sequence of independent Gaussian random variables with values in a Banach space and to obtain Strassen's result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G15, 60B05

Retrieve articles in all journals with MSC: 60G15, 60B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0370725-3
PII: S 0002-9947(1973)0370725-3
Keywords: Abstract Wiener spaces, measurable norm, Gaussian measures, Strassen law of the iterated logarithm, Brownian motion in a Banach space
Article copyright: © Copyright 1973 American Mathematical Society